# SDR USAASA01006

- Difficulty date: February 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUA-PHL - FLT 654 - AFTER EXITING THE RUNWAY, THE AIRCAFT LOST NOSE WHEEL STEERING AND SYSTEM 2 BRAKING.  AS A RESULT, THE AIRCRAFT HAD TO BE TOWED TO THE GATE.  MAINTENANCE PERFORMED BITE CHECK.  THE BITE CHECK AND GROUND CHECK WERE NORMAL.  (M)
